10.1002/(sici)1096-9853(199609)20:9<617::aid-nag836>3.0.co;2-1
Doi:
10.1002/(sici)1096-9853(199609)20:9<617::aid-nag836>3.0.co;2-1
Title:
A BOUNDARY-INTEGRAL EQUATION APPROACH FOR FOUNDATIONS RESTING ON A DEFORMABLE HALF-SPACE WITH LIMIT CONTACT PRESSURE
Author: ALEYNIKOV, S. M.
Year: 1996
Month: 09
Volume: 20
Issue: 9
First_page: 617
Last_page: 634
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: d1fbf99e85843c1f9a7ed74ebd625e68
Filesize: 1058396
Timeadded: 2014-08-31 21:26:21
Journalid: 9917
Original Link: https://www.wenrao.com/i/21ktPddCsuLCqVCwr
相关文献
下载榜